Our expert says:
The impact of using an oral contraceptive on your libido you describe is a fairly commom experience for many women. Unfortunately I am not aware of any officially approved "horny" pills for women.
What is important to know is that for most women they generally are more receptive (emotionally and psychologically) to accept the sexual approach of a partner or to initiate sexual activity (be it masturbation or intercourse) than a physical cue in their body which is interpreted as "I am horny". For women that did at a time experience some physical cues from their body find that after the birth of their first child and as they age, those physical cues diminish significantly.
So it is important to be sure that you do not have an expectation from your body to cue you that you are horny, which actually is not the norm for women. Men experience the physical cue purely because their genitals hang outside their body and when they have any sexual arousal response and blood flows into the penis, the erectile response and increase in a "weight" sensation they feel in their genitals, they interpret as "I am horny". Women's genitals are internal.
You could also discuss this issue with your gynae and the possibility of testing and potentially supplementing your testosterone could be investigated.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.